# SDR SWI2025F01536

- Difficulty date: October 24, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N120SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000425
- Aircraft time: 28,467 hours, 16,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FWD AND AFT EVACUATION SLIDE FITTING CUTOUT HAS CORROSION.  REMOVED AND REPLACED AFT SERVICE DOOR LOWER THRESHOLD BEAM IAW SRM 51-40-08. REPLACED WITH NEW OEM PART.
